# SDR AALA20140903011

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 40,936 hours, 16,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: P1311301106
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCS & TIMING ANTENNA EXTERNAL COVER PLATE DENTED BETWEEN 2 FASTENERS.  ACCOMPLISHED REPAIR IAW EA B737-53-036416.
